# SDR UPS97222986

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-221-01.01-01) AROUND FASTENER HEADS AT STA 224 LBL 44 WL 227.  MECHANICALLY REMOVED CORROSION, REWORK DEEMED OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED AND REPLACED INTERCOSTAL AT STA 224 LBL 44 WL 227.
